Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
PARTITIONS OF F-n INTO NON-PARALLEL HAMMING CODES
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)Article in journal (Refereed) Published
Abstract [en]

We investigate partitions of the set F-n of all binary vectors of length n into cosets of pairwise distinct linear Hamming codes ("non-parallel Hamming codes") of length n. We present several constructions of partitions of F-n into non-parallel Hamming codes of length n and discuss a lower bound on the number of different such partitions.

Place, publisher, year, edition, pages
2009. Vol. 3, no 4, 385-397 p.
Keyword [en]
Perfect code, Hamming code, non-parallel Hamming codes, Phelps partition, perfect codes
Identifiers
URN: urn:nbn:se:kth:diva-19095DOI: 10.3934/amc.2009.3.385ISI: 000273229300006Scopus ID: 2-s2.0-72049113332OAI: oai:DiVA.org:kth-19095DiVA: diva2:337142
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf